Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Highest weight modules for Hermitian symmetric pairs of exceptional type

Authors: Thomas J. Enright and Brad Shelton
Journal: Proc. Amer. Math. Soc. 106 (1989), 807-819
MSC: Primary 17B10; Secondary 22E46, 22E47
MathSciNet review: 961404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We analyze the categories of highest weight modules with a semiregular generalized infinitesimal character for the two exceptional Hermitian symmetric cases. These categories are completely described, and, as a consequence, we see that the combinatorial description of the general (regular integral) categories of highest weight modules previously given in the classical cases holds also in the exceptional cases.

References [Enhancements On Off] (What's this?)

  • [1] B. Boe, T. J. Enright, and B. Shelton, Determination of the intertwining operators for holomorphically induced representations of Hermitian symmetric pairs, Pacific J. Math., 131 (1988), 39-50. MR 917864 (88m:22038)
  • [2] D. H. Collingwood, R. S. Irving, and B. Shelton, Filtrations on generalized Verma modules for Hermitian symmetric pairs, J. Reine Angew. Math., 383 (1988), 54-86. MR 921987 (89a:22030)
  • [3] T. J. Enright and B. Shelton, Decompositions in categories of highest weight modules, J. Algebra, 100 (1986), 380-402. MR 840583 (87i:22037)
  • [4] -, Categories of highest weight modules: Applications to classical Hermitian symmetric pairs, Mem. Amer. Math. Soc. 367, 1987. MR 888703 (88f:22052)
  • [5] B. Shelton, Extensions between generalized Verma modules: The Hermitian symmetric cases, Math. Z. 197 (1988), 305-318. MR 926843 (89d:17006)
  • [6] D. Vogan, A generalized $ \tau $-invariant for the primitive spectrum of a semisimple Lie algebra, Math. Ann. 242 (1979), 209-224. MR 545215 (81e:17014)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B10, 22E46, 22E47

Retrieve articles in all journals with MSC: 17B10, 22E46, 22E47

Additional Information

Keywords: Highest weight modules, Verma modules, Hermitian symmetric pairs, exceptional Lie groups
Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society